| Model Number |
TECT1510AL |
| Medical Device Problem Codes |
Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994); Hernia (2240); Discomfort (2330); Obstruction/Occlusion (2422); Abdominal Distention (2601); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a bilateral inguinal hernias.It was reported that after the implant, the patient experienced recurrence, emotional changes, discomfort, mesh failure, pain, large hydrocele, bulge, obstruction, cord lipoma.Post-operative patient treatment included revision surgery, medication, hernia repair with new mesh, hydrocele sac excised.
Additional Manufacturer Narrative
D10 (parietex anatomic 12x16cm mesh , product id - tect1612ar, lot # - sog0076x, absorbatack, product id - abstack30x, lot # - n6j0673mx), h6 ime e2402: hydrocele medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.